Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Cramping and bleeding after taking arthrotec. What should be done?

I took up arthrotec yesterday at 3pm, 4 under my tongue den start cramping wd a lil bit bleeding .. And it goes through until 7pm.. I was like feeling cold though its hot. Den i took again 2 under my tongue so as tofunish d bleeding. I had it bleeding last night. I felt clot coming out..a lot and so red on my pad.. I felt more cramping after clot coming out. cramping gettin harder so my sister decided to giv my diclofenac sodium ampule.. And it relieves the pain.. And ds mirning until now ders no more bleeding coming out. Im worried if i had a successful one or not.. Pls help me..
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
your bleeding is due to misoprostol content of arthrotec, so avoid it and take only diclofenac for your pain.

dr ramashanker yadav
md psychiatry
Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor